Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Skin tanned due to exposure to sun, glyaha hq didn't give results. Any other ways to get rid of it ?

Hi , Because of exposure to sun my skin got dark. I guess it is tanning and when i consulted doctor, he asked me to use glyaha hq lotion. I have been using it for the past 2 months (every day night). But I haven t found satisfactory result yet. Can i increase the dosage? Also kindly suggest me to get rid of this tanning
Asked On : Thu, 20 Sep 2012
Answers:  2 Views:  240
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon, Joint Replacement 's  Response
Feb 2014
Hello and Welcome to HCM,
Thanks for writing to us.
The condition you are suffering can be sunburn /tanning.
You can take tab vitamin c daily .
Apply aloe vera lotion twice daily.
Tanning would need hydrocortisone cream for treatment.
Visit a dermatologist nearest to you for laser treatment.
Hope this helps you.
Wishing you good health...
Answered: Sat, 27 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Internal Medicine Specialist Dr. Andy Fine's  Response
aloe vera gel
Answered: Tue, 16 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor